# SDR DHL200080753C

- Difficulty date: October 19, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; MAIN CARGO COMPT NR 1 FLOOR TRACK LUGS WORN AT STA 520.  CUT OUT DAMAGED AREA IAW SRM 53-2-3, PG 17 & 19.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PG 1-2.  INSTALLED NEW PLUG IAW SRM 53-2-3, PG 17 & 19.  REF: N/R 1840.
